# SDR TWAA9712701

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100506201
- Condition: Deployed
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - WHILE PARKED AT THE GATE THE TAILCONE EMERGENCY ESCAPE SLIDE WAS INADVERTENTLY DEPLOYED BY SECURITY PERSONNEL.  THE SLIDE FUNCTIONED PROPERLY.  REMOVED AND REPLACED SLIDE, MFG P/N 100506-201, MANUFACTURED BY BF GOODRICH COMPANY.  (M)
